# SDR QXEA2024071000170

- Difficulty date: July 1, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N648QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000789
- Aircraft time: 13,403 hours, 8,880 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frs 54-85
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION RH IB SEAT TRACK BETWEEN FR 84 FR 85 AT Y =+10.748. REPAIRED IAW HORIZON REF ETD2022-170-022163 REV A.
